Per citar aquest document: http://ddd.uab.cat/record/46529
El tiempo de la matemática
Bidon-Chanal, Carlos

Títol variant: The Time of the Mathematics
Data: 1989
Resum: Since the Old Order of the Time was subverted in Greece by establishing a New Order of the Space, the conjugation of Mathematics with temporality has been extremely problematic. Those have escaped from the temporary obligation both as delimiting their objects as assigning them their truth or falsehood. Nevertheless, the History of Mathematics seems to indicate that where truths of this science try to lead an independent existence apart from their creators, that is to say, in the context of their justification, time exerts its retaliations upon this escape.
Drets: Aquest document està subjecte a una llicència d'ús Creative Commons. Es permet la reproducció total o parcial, la distribució, la comunicació pública de l'obra i la creació d'obres derivades, sempre que no sigui amb finalitats comercials, i sempre que es reconegui l'autoria de l'obra original. Creative Commons
Llengua: Castellà.
Document: article ; recerca ; publishedVersion
Publicat a: Enrahonar : quaderns de filosofia, N. 15 (1989) p. 83-94, ISSN 0211-402X

Adreça alternativa: http://www.raco.cat/index.php/Enrahonar/article/view/42706


12 p, 411.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Enrahonar
Articles > Articles de recerca

 Registre creat el 2009-08-21, darrera modificació el 2016-11-25



   Favorit i Compartir